Asymptotic Methods In Stochastics


Asymptotic Methods In Stochastics
Author: M. Csörgö
Publisher: American Mathematical Soc.
ISBN: 0821835610
Size: 38.58 MB
Format: PDF, ePub, Docs
View: 7731
Get Books

Asymptotic Methods In Stochastics

eBook File: Asymptotic-methods-in-stochastics.PDF Book by M. Csörgö, Asymptotic Methods In Stochastics Books available in PDF, EPUB, Mobi Format. Download Asymptotic Methods In Stochastics books, This volume, honoring over forty years of Miklos Csorgo's work in probability and statistics, reflects the state of current research. It offers a comprehensive collection of surveys introducing new results with complete proofs and expository papers giving an historic overview. This book is suitable for graduate students and researchers interested in probability theory, stochastic processes, mathematical statistics, and applications of these mathematical/statistical sciences.


Asymptotic Methods in Stochastics
Language: en
Pages: 530
Authors: M. Csörgö, Lajos Horváth, Barbara Szyszkowicz
Categories: Mathematics
Type: BOOK - Published: 2004 - Publisher: American Mathematical Soc.
This volume, honoring over forty years of Miklos Csorgo's work in probability and statistics, reflects the state of current research. It offers a comprehensive collection of surveys introducing new results with complete proofs and expository papers giving an historic overview. This book is suitable for graduate students and researchers interested in probability theory, stochastic processes, mathematical statistics, and applications of these mathematical/statistical sciences.
Asymptotic Laws and Methods in Stochastics
Language: en
Pages: 406
Authors: Donald Dawson, Rafal Kulik, Mohamedou Ould Haye, Barbara Szyszkowicz, Yiqiang Zhao
Categories: Mathematics
Type: BOOK - Published: 2015-11-12 - Publisher: Springer
This book contains articles arising from a conference in honour of mathematician-statistician Miklόs Csörgő on the occasion of his 80th birthday, held in Ottawa in July 2012. It comprises research papers and overview articles, which provide a substantial glimpse of the history and state-of-the-art of the field of asymptotic methods in probability and statistics, written by leading experts. The volume consists of twenty articles on topics on limit theorems for self-normalized processes, planar processes, the central limit theorem and laws of large numbers, change-point problems, short and long range dependent time series, applied probability and stochastic processes, and the theory and methods of statistics. It also includes Csörgő’s list of publications during more than 50 years, since 1962.
Asymptotic Methods in the Theory of Stochastic Differential Equations
Language: en
Pages: 339
Authors: Anatoliĭ Vladimirovich Skorokhod
Categories: Mathematics
Type: BOOK - Published: 1989 - Publisher: American Mathematical Soc.
Books about Asymptotic Methods in the Theory of Stochastic Differential Equations
Asymptotic Methods in Probability and Statistics
Language: en
Pages: 914
Authors: B. Szyszkowicz
Categories: Mathematics
Type: BOOK - Published: 1998-10-29 - Publisher: Elsevier
One of the aims of the conference on which this book is based, was to provide a platform for the exchange of recent findings and new ideas inspired by the so-called Hungarian construction and other approximate methodologies. This volume of 55 papers is dedicated to Miklós Csörgő a co-founder of the Hungarian construction school by the invited speakers and contributors to ICAMPS'97. This excellent treatize reflects the many developments in this field, while pointing to new directions to be explored. An unequalled contribution to research in probability and statistics.
Asymptotic Methods in the Theory of Stochastic Differential Equations
Language: en
Pages: 339
Authors: A. V. Skorokhod
Categories: Mathematics
Type: BOOK - Published: 2009-01-07 - Publisher: American Mathematical Soc.
Ergodic theorems: General ergodic theorems Densities for transition probabilities and resolvents for Markov solutions of stochastic differential equations Ergodic theorems for one-dimensional stochastic equations Ergodic theorems for solutions of stochastic equations in $R^d$ Asymptotic behavior of systems of stochastic equations containing a small parameter: Equations with a small right-hand side Processes with rapid switching Averaging over variables for systems of stochastic differential equations Stability. Linear systems: Stability of sample paths of homogeneous Markov processes Linear equations in $R^d$ and the stochastic semigroups connected with them. Stability Stability of solutions of stochastic differential equations Linear stochastic equations in Hilbert space. Stochastic semigroups. Stability: Linear equations with bounded coefficients Strong stochastic semigroups with second moments Stability Bibliography
Asymptotic Methods and Stochastic Models in Problems of Wave Propagation
Language: en
Pages: 256
Authors: Georgiĭ Ivanovich Petrashenʹ, K. P. Latyshev
Categories: Mathematics
Type: BOOK - Published: 1971 - Publisher: American Mathematical Soc.
Books about Asymptotic Methods and Stochastic Models in Problems of Wave Propagation
Large Deviations and Asymptotic Methods in Finance
Language: en
Pages: 590
Authors: Peter K. Friz, Jim Gatheral, Archil Gulisashvili, Antoine Jacquier, Josef Teichmann
Categories: Mathematics
Type: BOOK - Published: 2015-06-16 - Publisher: Springer
Topics covered in this volume (large deviations, differential geometry, asymptotic expansions, central limit theorems) give a full picture of the current advances in the application of asymptotic methods in mathematical finance, and thereby provide rigorous solutions to important mathematical and financial issues, such as implied volatility asymptotics, local volatility extrapolation, systemic risk and volatility estimation. This volume gathers together ground-breaking results in this field by some of its leading experts. Over the past decade, asymptotic methods have played an increasingly important role in the study of the behaviour of (financial) models. These methods provide a useful alternative to numerical methods in settings where the latter may lose accuracy (in extremes such as small and large strikes, and small maturities), and lead to a clearer understanding of the behaviour of models, and of the influence of parameters on this behaviour. Graduate students, researchers and practitioners will find this book very useful, and the diversity of topics will appeal to people from mathematical finance, probability theory and differential geometry.
Asymptotic Methods in the Theory of Gaussian Processes and Fields
Language: en
Pages: 206
Authors: Vladimir I. Piterbarg
Categories: Mathematics
Type: BOOK - Published: 2012-03-28 - Publisher: American Mathematical Soc.
This book is devoted to a systematic analysis of asymptotic behavior of distributions of various typical functionals of Gaussian random variables and fields. The text begins with an extended introduction, which explains fundamental ideas and sketches the basic methods fully presented later in the book. Good approximate formulas and sharp estimates of the remainders are obtained for a large class of Gaussian and similar processes. The author devotes special attention to the development of asymptotic analysis methods, emphasizing the method of comparison, the double-sum method and the method of moments. The author has added an extended introduction and has significantly revised the text for this translation, particularly the material on the double-sum method.
Semilinear Stochastic Differential Equations in Hilbert Spaces Driven by Non-gaussian Noise and Their Asymptotic Properties
Language: en
Pages: 146
Authors: Li Wang
Categories: Electronic dissertations
Type: BOOK - Published: 2005 - Publisher:
Books about Semilinear Stochastic Differential Equations in Hilbert Spaces Driven by Non-gaussian Noise and Their Asymptotic Properties
Mathematical Reviews
Language: en
Pages:
Authors: Li Wang
Categories: Mathematics
Type: BOOK - Published: 2005 - Publisher:
Books about Mathematical Reviews